# SDR HAL95080

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 26CN3363
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INFORMATION FROM M-71 LOG PAGE 148442.  FORWARD AND MID-CEILING LIGHTS DO NOT ILLUMINATE.  REPLACED EMERGENCY BATTERY SUPPLY PACK.  OPERATIONAL CHECK GOOD.  (X)
